I have been on 25mg of lamictal for two weeks , does the fatique go away if I go up to 50mg or higher?
Interesting to me. I was slowly taken off Dilantin and now take Lamictal (for absence seizures). I feel more energetic, but at the same time am having problems getting enough sleep. After four-five hours, I'm wide awake. I had been blaming it on the loss of Dilantin. I now take 150 in AM, 225 at bedtime. This has been so for over 6 months and I don't still get enough sleep. I feel like my brain won't relax, is this your feeling also?
- Lamictal Information for Consumers
- Lamictal Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lamictal (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 12 Oct 2010 • 3 answers
Posted 21 Oct 2013 • 2 answers
Posted 29 Jan 2016 • 1 answer
Posted 19 Feb 2016 • 2 answers
I've been taking Phentermine , started on 2 18 16. I feel so tired , no energy, I'm sweating and it?
Posted 20 Feb 2016 • 1 answer